# SDR DL72K972442

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK PAST ROUTE OUT AT RT VERT TORQUE BOX WEB STA 1283.  REPAIRED PER MM 53-11-0.
